Journal d’Analyse Mathématique

, Volume 39, Issue 1, pp 1–10 | Cite as

Transitivity properties of the horocyclic and geodesic flows on moduli space

  • Howard Masur
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Bers,An extremal problem for quasiconformal mappings, Acta Math.141 (1978), 73–98.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    G. Hedlund,Fuchsian groups and transitive horocycles, Duke J. Math.2 (1936), 530–542.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    J. Hubbard and H. Masur,Quadratic differentials and foliations, Acta Math.142 (1979), 221–274.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    S. Kerckhoff,The asymptotic geometry of Teichmüller space, Topology19 (1980), 23–41.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    H. Masur,On a class of geodesics in Teichmüller space, Ann. of Math.102 (1975), 205–221.CrossRefMathSciNetGoogle Scholar
  6. 6.
    H. Masur,Dense geodesics in moduli space, inRiemann Surfaces and Related Topics, Proceedings of the 1978 Stony Brook Conference, Annals of Math. Studies97, 1981.Google Scholar
  7. 7.
    P. J. Myrberg,Ein approximationssatz fur die Fusschen Gruppen, Acta Math.57 (1931), 389–409.CrossRefMathSciNetGoogle Scholar
  8. 8.
    V. Poenaru et al.,Travaux de Thurston sur les surfaces, Asterisque 66–67 (1979).Google Scholar

Copyright information

© Hebrew University of Jerusalem 1981

Authors and Affiliations

  • Howard Masur
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at Chicago CircleChicagoUSA

Personalised recommendations